Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 427250, 10 pages.
Fuzzy Bases of Fuzzy Domains
This paper is an attempt to develop quantitative domain theory over frames. Firstly, we propose the notion of a fuzzy basis, and several equivalent characterizations of fuzzy bases are obtained. Furthermore, the concept of a fuzzy algebraic domain is introduced, and a relationship between fuzzy algebraic domains and fuzzy domains is discussed from the viewpoint of fuzzy basis. We finally give an application of fuzzy bases, where the image of a fuzzy domain can be preserved under some special kinds of fuzzy Galois connections.
J. Appl. Math., Volume 2013 (2013), Article ID 427250, 10 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Rao, Sanping; Li, Qingguo. Fuzzy Bases of Fuzzy Domains. J. Appl. Math. 2013 (2013), Article ID 427250, 10 pages. doi:10.1155/2013/427250. https://projecteuclid.org/euclid.jam/1394807999